# SDR YENA2025051200472

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,566 hours, 1,153 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1718201
- Part serial: AAPT001178
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 18,493 hours, 4,883 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) ' AC GEN CLASS III MX MSG AFTER SHUT DOWN ( CLASS II MX MSG - GPCU OR AC GEN ).'   REMOVED AND REPLACED ENG #2 IDG IAW AMM 24-21-51. REF L/P OPS CHECK OK NO LEAKS. NO MSG.
